# SDR ASAA2024113054850

- Difficulty date: November 30, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 63,351 hours, 18,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD SHIELD HAS CORROSION STA 767 TO 787. GROUNDED - YES. REMOVED AND REPLACED SHIELD IAW B737-800 SRM 51-40-02-0G-0W:=2 O:=.050 R:=.043 L:=3 D:=.007.
